MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Component Missing (2306); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the implantable lead (lot # va1ntr8) revealed no anomaly, functionally okay.Analysis of the stylet (serial/lot # un known) revealed a broken handle.Concomitant medical products: product id: neu_stylet_acc, lot# unknown, product type: accessory section.Product id: neu_stylet_acc, serial/lot #: unknown, ubd: unknown, udi#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer¿s representative (rep) regarding a patient who was impl anted with an implantable neurostimulator (ins).It was reported that the bent tip stylet was missing the top part of the white plastic where it attaches to the lead, the plastic connector.The lead was removed from the field and a new one was opened for the procedure.The issue was resolved at the time of the report.No patient symptoms were reported.No further complications were reported.
 
Additional Manufacturer Narrative
Correction: additional information determined that there was no patient involved with this event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a healthcare provider via a manufacturer¿s representative (rep) indicating that there was no patient in the operating room when the issue was discovered.The rep also clarified that the bent tip stylet did not have the top portion that connected it to the lead for testing.No further complications were reported.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7578808
Report Number2649622-2018-09508
Device Sequence Number10833871
Product Code EZW
UDI-Device Identifier00643169887923
UDI-Public00643169887923
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2022
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1NTR8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer06/13/2018
Initial Report FDA Received Date06/07/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient Weight61